Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have septicemia in surgery, put on bacterium DS. Why chills, shakes, nausea, rashes?

I ve just returned home from the hospital from having caught septicemia in surgery. I was put on bacterium DS 800mgx2 twice per day. I finished the antibiotic yesterday and today I have chills, shaking, nausea , vomiting , rash all over body, low blood pressure and a fever of 38.4. The wounds are better but still pussing. Help?
Asked On : Wed, 26 Sep 2012
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have undergone surgery (You have not mentioned nature and details of surgery) and you developed septicemia.You are discharged from the hospital with medicine but still you are getting high fever and pus discharge from the wound.This indicates that you still have a infection.Have hospital authorities done culture and sensitivity of the pus to detect the organisms and antibiotics to which they are sensitive to? if the said test is not done pl get it done and start taking appropriate antibiotics.Pl clean the wound everyday .and drain the pus.I think you should be alright in 10 days .
Answered: Fri, 28 Sep 2012
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Welcome to HealthcareMagicForum

Hi..Emma.., the above symptoms are suggestive that, there is still infection in the body..
need to be treated by antibiotics., if given you need to continue it...
also analgesic and antipyretic are need to control fever..

Take care..
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor